Volume 48, Number 3
Previous Issue Next Issue

Marco Hernandez, Tian Ma & Shouhong Wang

10.4208/jms.v48n3.15.01

J. Math. Study, 48 (2015), pp. 199-221.

Preview Full PDF 284 2419 Abstract

Yujian Jiao, Sheng Chen & Benyu Guo

10.4208/jms.v48n3.15.02

J. Math. Study, 48 (2015), pp. 222-249.

Preview Full PDF 267 2315 Abstract

Tingting Zheng & Peixin Zhang

10.4208/jms.v48n3.15.03

J. Math. Study, 48 (2015), pp. 250-255.

Preview Full PDF 283 2161 Abstract

Shilong Wei & Weiping Guo

10.4208/jms.v48n3.15.04

J. Math. Study, 48 (2015), pp. 256-264.

Preview Full PDF 268 2208 Abstract

Mengkun Zhu & Xinzhong Huang

10.4208/jms.v48n3.15.05

J. Math. Study, 48 (2015), pp. 265-274.

Preview Full PDF 233 2040 Abstract

Heming Jiao

10.4208/jms.v48n3.15.06

J. Math. Study, 48 (2015), pp. 275-289.

Preview Full PDF 236 1901 Abstract

Yongtao Jing & Zhaoli Liu

10.4208/jms.v48n3.15.07

J. Math. Study, 48 (2015), pp. 290-305.

Preview Full PDF 226 1977 Abstract

Jianren Long

10.4208/jms.v48n3.15.08

J. Math. Study, 48 (2015), pp. 306-314.

Preview Full PDF 235 1914 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
  • BibTex
  • RIS
  • TXT
Copy to clipboard
The citation has been copied to your clipboard